Top
20
Doctor insights on: M Drol Bestellen

Share
1

1
I am nursing and am currently taking tobramycin 0.3% oph sol 5ml. Is this safe?

I am nursing and am currently taking tobramycin 0.3% oph sol 5ml. Is this safe?

No: Tobramycin is not recommended to be used in nursing mothers. Medication even put into the eye will reach the general circulation and get into mother;s milk. Consult with your physician to change the medication. ...Read more

See 2 more doctor answers
3

3
I am 34 y old man I am suger patient last 6yers , I am taking medicine glucovance (glyburide and metformin) 500/5 in a day 1/1/2 . Please let's me know , any side effect?

I am 34 y old man  I am suger patient last 6yers , I am taking medicine glucovance (glyburide and metformin)  500/5  in a day 1/1/2 . Please let's me know , any side effect?

Glucovance (glyburide and metformin): Glucovance (glyburide and metformin) = Glyburide + metformin. Check out http://www.Drugs.Com/glucovance.Html for information re this drug. Need to monitor kidney function if you're taking metformin. Don't skip any meals because Glyburide can cause hypoglycemia (excessively low sugar) which isn't an issue w/metformin by itself. Be sure to monitor a1c every 3-6mo. See ophthalmologist annually. Check feet daily. ...Read more

4

4
I m diabetic patient i m using metformine 850+glimpiride 2mg Morning &evening eventhen 50% sesivity in my feet plz advise me?

I m diabetic patient i m using metformine 850+glimpiride 2mg
Morning &evening eventhen 50% sesivity in my feet plz advise me?

Complication of: diabetes appears to be already taken place on your feet. It causes microangiopaty and in turn neuropaty. Controlling blood sugar well is important to prevent further deterioration. You may benefit from some medication for neruropaty. Feel free to contact me for a virtual consut at www.healthtap.com/dryetimyan if you have further questions or concerns. I hope this helps. ...Read more

See 1 more doctor answer
5

5
I am bipolar I'm on lamictal, saphrise, seriquil is this safe meds?

I am bipolar I'm on lamictal, saphrise, seriquil is this safe meds?

Yes BUT: All medicine has side effects and can interact with other medications. ANY physician you see should be told what you are taking. DO NOT DRINK ALCOHOL. If for any reason you develop swelling, rashes, itching, trouble breathing, confusion, restlessness, or any thoughts about harming yourself, immediately notify your provider. So as long as you follow the rules, and tell if problems, it's OK. ...Read more

6

6
I m 24y boy. I m maaried boy I want use viagra (sildenafil). Its is safe for me please tell me.?

I m 24y boy. I m maaried boy I want use viagra (sildenafil). Its is safe for me please tell me.?

Safe but why?: You are 24 years old and should not be have ED problems at this age. If you are, then you need to have this evaluated by your family doctor or a urologist because you are too young to need this unless you have an underlying medical problem. ...Read more

7

7
M South Indian.I am taking zapiz(0.5 mg), uvox(100 mg),clonil(50 mg) for OCD together (one each)at night.How to improve my yawning and tired feeling?

M South Indian.I am taking zapiz(0.5 mg), uvox(100 mg),clonil(50 mg) for OCD 
together (one each)at night.How to improve my yawning and tired feeling?

Consider an: exercise program, even brisk walking 20-30 minutes daily. Yawning can be from a lack of oxygen. If you do yoga you may find this at the end of your practice. Exercise and breathing exercises can increase oxygen intake. Peace and good health. ...Read more

Dr. Alvin Lin Dr. Lin
2 doctors agreed:
9

9
Hi i m a girl i m 20yaers old..164cm and 74kg..I m from morocco..So wich diet is correct for me..I m a student how walk 20min avery day..Thanks?

Dr. Alvin Lin Dr. Lin
2 doctors agreed:
Hi i m a girl i m 20yaers old..164cm and 74kg..I m from morocco..So wich diet is correct for me..I m a student how walk 20min avery day..Thanks?

Mediterranean diet: Remember that 3, 500 kcals = 1 pound. So you have to reach 3, 500 kcal deficit in order to lose 1 pound weight. Typically we recommend 500 kcal/d deficit by eating less & exercising more. Walking is a good way to exercise. After 7 days, should lose 1 pound. Mediterranean diet has most studies of benefit eg lower risk of heart disease, cancer, diabetes, dementia, you name it. ...Read more

See 1 more doctor answer
10

10
Here is my question. . I am oesteopenic(border level)?

Question?: Osteopenia means your bones don't have enough calcium salts (mineral). This is similar but not quite identical to osteoporosis. You need to see your doctor and probably need evaluation by an endocrinologist, since at your age this isn't expected. You should be checked for vitamin d and calcium levels, for starters. Don't delay, you are at increased risk for fractures. ...Read more

11

11
I am using tab salazopyrin 500mg,but now tab is not available in karachi market,plz advice subsitute.

I am using tab salazopyrin 500mg,but now tab is not available in karachi market,plz advice subsitute.

Sulfasalazine: Sulfasalazine is the generic name for Azulfidine (sulfasalazine) and Salazopyrin. It is used in the treatment of inflammatory bowel disease, including ulcerative colitis and Crohn's disease. See your physician if the generic is not available. http://www.nlm.nih.gov/medlineplus/druginfo/meds/a682204.html ...Read more

Dr. Liawaty Ho Dr. Ho
2 doctors agreed:
12

12
I am presently on herceptin, (trastuzumab) taxotere, carboplatin. I am looking for an online info?

Dr. Liawaty Ho Dr. Ho
2 doctors agreed:
I am presently on herceptin, (trastuzumab) taxotere, carboplatin. I am looking for an online info?

Information: Ypu can find a lot of useful information at www.Cancer.Gov http://www.Nlm.Nih.Gov/medlineplus/druginfo/meds/a699019.Html http://www.Nlm.Nih.Gov/medlineplus/druginfo/meds/a695017.Html http://www.Nlm.Nih.Gov/medlineplus/druginfo/meds/a696031.Html. ...Read more

See 1 more doctor answer
13

13
Hey doc this is k d im 5ft9 sorry bout that..Thanks?

Hey doc this is k d im 5ft9 sorry bout that..Thanks?

You are 32.5%=obese: Log on to the national heart lung and blood institute for some guidance. ...Read more

14

14
I m suffering from schizoeffective disorder. Which Depot injection should I try: Paliperidone (Xepilon) OR Zuclopenthixol Decanoate (Clopixol)? I m diabetic. Male 33.

I m suffering from schizoeffective disorder.  Which Depot injection should I try: 

 Paliperidone (Xepilon) OR
 Zuclopenthixol Decanoate (Clopixol)?

I m diabetic. Male 33.

Not a DIY project: Please don't try to treat yourself. The conditions you name are not easy to manage even for trained folk - so definitely get assistance. It's important and true! Best wishes for best health! ...Read more

See 1 more doctor answer
16

16
Sir i m going to take deca duraboline and testosterone suspension please tell me itz effect and side effect?

Sir i m going to take deca duraboline and testosterone suspension please tell me itz effect and side effect?

Risky: At your age taking Anabolic steroids can irreversibly change your neuro-endocrine system. Though body builders have developed protocols for "cycles" this still doesn't eliminate risk. Hypertension, liver damage, gynecomastia are some of the common risks. Irreversible cessation of libido and infertility is another risk. Physician guidance when therapy is appropriate should always be a most. ...Read more

18

18
Please suggest me medicine for constipation as I am sufering from.It frequently..I am male 27 age..50 kg weight?

Please  suggest me medicine for constipation as I am sufering from.It frequently..I am male 27 age..50 kg weight?

Change your diet and: Fluids. Eat a high fiber diet between 20-25 grams per day, regular meal times and drink 80-100 oz of caffeine free alcohol free fluids daily. If you exercise and should add 20 oz per 30 minutes of strenuous exercise. Some meds contribute to constipation so take the meds with full glass of fluid instead of a sip in addition to the above recommended fluids. ...Read more

19

19
Hello sir i am rahul yadav age 27 TSH LEVAL IS 150 WHAT SHOULD I DO?

Hello sir i am rahul yadav age 27 TSH LEVAL IS 150  WHAT SHOULD I DO?

See endocrinologist: High TSH may indicate low thyroid gland function in which thyroid hormone levels in the blood would be very low; or increased production of TSH by the pituitary gland which would stimulate the thyroid gland to produce more hormones..you need to get more tests done to sort this out ...Read more

20

20
Hello sir i am rahul yadav age 27 TSH LEVAL IS 150 WHAT SHOULD I DO?

Hello sir i am rahul yadav age 27 TSH LEVAL IS 150  WHAT SHOULD I DO?

Big picture: A lab test means nothing in isolation. If your physician has not explained what is happening with you, insist on knowning. If he/she refuses to explain, your rights are being violated and you need to get a consultation. Be proactive. ...Read more